Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paintme

A few questions...bout tane

Recommended Posts

How many people would agree that starting on a lower dosage of tane (20mg) would most probably reduce the severtiy of an intial breakout, as opposed to just starting on a higher dose (40mg). Thanks for your help.

Also... Has anyone had experience of taking oxytetracycline (tetracycline) while on tane. I know there are specific warning not too, the side effects are nausea (due to swelling of the brain!?)

I am currently taking oxytetracycline, would it be safe to start tane immediately if I discontinue use?

Thanks for your help I know there are quite a few questions in this post javascript:emoticon(':rolleyes:')

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×